# SDR AWXA200200905

- Difficulty date: September 22, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,727 hours, 25,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL -  DURING INSPECTION THE EMERGENCY EXIT LIGHT OVER R1 DOOR WAS FOUND TO COME ON INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK, POWER SUPPLY, AND R1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY IAW BMM 33-51-07 AND BMM 33-51-01, OPERATIONAL CHECK WAS GOOD.
